# SDR SIMA200509113

- Difficulty date: March 29, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 13704
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE RIGHT OVERWING AND INSIDE CABIN EXIT EMERGENCY LIGHTS INOPERATIVE.  REPLACED NR 2 AND 4 EMERGENCY BATTERY SUPPLIES IAW EMB 145MM 33-50-04.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
